MathSciNet Relay Station
MathSciNet bibliographic data
MR1799313 65M15 (47D08)
Jahnke, Tobias; Lubich, Christian Error bounds for exponential operator splittings. BIT 40 (2000), no. 4, 735–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement